# SDR SIMA20141223011

- Difficulty date: December 23, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 31,628 hours, 27,173 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

PASSENGER REPORTED AFTER LANDING SMELLING ELEC BURNING SMELL & A WISP OF VAPOR FROM A PSU OVER ROW 8 & 9.  COMPLIED WITH FIM CH 21-20-00-810-801 NO SMELL OR DEFECTS NOTED IN CABIN AREA.  FOUND NR 1 ACM INOPERATIVE.  COMPLIED WITH ETN EM-72-034 FOUND NR 1 PACK ACM SEIZED.  R & R LT ACM IAW AMM 21-51-03.  LEAK CHECKED FAILED.  MEL REMAINS OPEN.  ACM OPERATIONS CHECKED GOOD.  R & R FLEX RUBBER DUCT GOING FROM DUEL TEMP CONTROL VLV TO Y DUCT IAW AMM 21-60-01.  OPERATIONS CHECK & LEAK CHECKED GOOD.  NO DEFECTS NOTED.  MEL ITEM RESTORED.  SECURED LOOSE COUPLING ON NR 2 PACK IAW MM CH 21-50-01 MEL ITEM RESTORED ON LEAKS NOTED.
